Ok, for the past month I have been dealing with an allergic reaction my doctor suspects is from the Sulfer antibiotic he had me on in addition a compound in the thyroid medication he gave me for my hypothyroidism. My eyelids are red, puffy, and scaling skin off. They burn more than itch, I am very weak and tired, and now am having pain in the muscles in my arms and neck. I have been on 2 MethylPREDNISolone 4mg packs within two weeks. They symptoms go away, but come back around the second day after I have taken my last pills on either pack. The problem is the steroids are now making me feel bad. I was in the ER and was told to stop all the meds and just take my vitamins. I have a referral from my PC to see a dermatologist on the 5th of July since he says there is nothing more he can do. This is maddening. I have never had this experience before with allergies. Usually I can take Benedryl or an over the counter med and it maintains my symptoms at a livable rate, but this is very uncomfortable. The doctor at the ER said to stop all the meds so all my symptoms are present for the dermatologist when I see them. But I dunno what I do in the meantime to help me sleep. I am taking ibuprophen, tylenol (not at the same time), Zyrtec, and Pepcid to control the symptoms, but it's pretty much doing nothing. Any ideas what this might be or how I can get it treated?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.